# SDR DALA2024082008304

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 13,544 hours, 6,157 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 4 TEETH (2EA) HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02B. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. REPAIRED RH SLAT TRACK NBR 4 RACK TEETH (2EA) IAW ER/A 620173- 14AD REV ORIGINAL AND PRI 620173-14AD REV O MATCHED. ASSOCIATED AA 5742-01028 ADDED FOR AC 8121 ASSOCIATED ER/A 14-620173 ADDED FOR AC 8121. (LP# 0506929)
